RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 3, Pages 478–480 (Mi mz596)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On Typical Diffeotopy of Rough Diffeomorphisms with Expanding Attractor of Codimension One

E. V. Zhuzhomaa, V. S. Medvedevb

a Nizhny Novgorod State Technical University
b Research Institute for Applied Mathematics and Cybernetics, N. I. Lobachevski State University of Nizhnii Novgorod

DOI: https://doi.org/10.4213/mzm596

Full text: PDF file (198 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:3, 453–456

Bibliographic databases:

UDC: 517.917+513.9
Received: 30.01.2003

Citation: E. V. Zhuzhoma, V. S. Medvedev, “On Typical Diffeotopy of Rough Diffeomorphisms with Expanding Attractor of Codimension One”, Mat. Zametki, 74:3 (2003), 478–480; Math. Notes, 74:3 (2003), 453–456

Citation in format AMSBIB
\Bibitem{ZhuMed03}
\by E.~V.~Zhuzhoma, V.~S.~Medvedev
\paper On Typical Diffeotopy of Rough Diffeomorphisms with Expanding Attractor of Codimension One
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 3
\pages 478--480
\mathnet{http://mi.mathnet.ru/mz596}
\crossref{https://doi.org/10.4213/mzm596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2022513}
\zmath{https://zbmath.org/?q=an:1062.37010}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 3
\pages 453--456
\crossref{https://doi.org/10.1023/A:1026179423921}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186455400018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347125017}


Linking options:
  • http://mi.mathnet.ru/eng/mz596
  • https://doi.org/10.4213/mzm596
  • http://mi.mathnet.ru/eng/mz/v74/i3/p478

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Grines V. Pochinka O. Zhuzhoma E., “On Families of Diffeomorphisms With Bifurcations of Attractive and Repelling Sets”, Int. J. Bifurcation Chaos, 24:8 (2014), 1440015  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:210
    Full text:74
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019